# SDR DXTA200400432

- Difficulty date: October 25, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N872QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258472
- Aircraft time: 3,360 hours, 2,447 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 3,360 hours, 2,447 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Fuel Filter
- Component: Fuel Filter, Honeywell
- Component part number: 8975131
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ENGINE NR 2 FUEL LIGHT CAME ON AT BEGINNING OF TAKEOFF ROLL, ABORTED TAKEOFF.  REMOVED NR 2 ENG FUEL FILTER, INSTALLED NEW FUEL FILTER, SEATED FUEL FILTER CONNECTOR FULLY PERFORMED HIGH POWER RUN UP SYSTEM OPS AND LEAK CHECK GOOD AT THIS TIME.  ALL ABOVE WORK DONE IAW HONEYWELL CMM 73-21-02.
